# SDR USAA2012123100016

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 38,779 hours, 17,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - SEVERAL SIDEWALL EMERGENCY LIGHT HARNESS BROKEN.  REPLACED SIDEWALL EMERGENCY LIGHT HARNESSES AT ROW 10R, 12R, 22L & 26L IAW ASM 33-51-04 & OPS CHECK GOOD IAW A320 AMM 33-51-00-710-001-A.
